IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Projections in operator ranges
Autor/es:
G. CORACH, A. MAESTRIPIERI Y D. STOJANOFF
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
AMS
Referencias:
Año: 2006 vol. 134 p. 765 - 765
ISSN:
0002-9939
Resumen:
If H is a Hilbert space, A is a positive bounded linear operator on H and S is a closed subspace of H, the relative position between S and A^{−1}(S^⊥) establishes a notion of compatibility. We show that the compatibility of (A, S) is equivalent to the existence of a convenient orthogonal projection in the operator range R(A^{1/2}) with its canonical Hilbertian structure.